# SDR AWXA200300213

- Difficulty date: February 27, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 9,371 hours, 365 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 221747541
- Condition: Torn
- Location: Zone 210
- Part time: 0 hours, 0 cycles
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX - DIVERSION - FLT 0251 - ON CLIMB OUT FROM LAS EN ROUTE FOR PHL A NOISE WAS HEARD COMING FROM THE LEFT LOWER CORNER OF THE CAPTAINS WINDSHIELD. NOISE WAS INTERMITTENT AT FIRST, BUT AS DIFFERENTIAL INCREASED THE NOISE INCREASED AND THEN BECAME STEADY. DIVERTED TO PHOENIX WITHOUT FURTHER EVENT. MAINTENANCE REMOVED THE L/H WINDSHIELD AND PERFORMED VISUAL INSPECTION, NO DEFECTS WERE NOTED, REINSTALLED L/H WINDSHIELD IAW AMM 56-11-11-401. INSPECTED THE CAPTAINS L/H SLIDING WINDOW AND FOUND THE FORWARD LOWER CORNER SEAL TORN. REPLACED SEAL ON CAPTAINS L/H SLIDING WINDOW IAW 56-12-11. PRESSURIZATION CHECK WAS GOOD, NO LEAKS NOTED ON FLIGHT DECK WINDOWS.
